Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 263, NWS Louisville, KY

June 16, 2012Clark County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jun 16, 2012, 6:26 PM EDT for Clark County, Indiana. It was in force for 19 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2012, 6:26 PM EDT (22:26 UTC)
Expired
Jun 16, 2012, 6:45 PM EDT
In force
19 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Clark County, IN

The radar

The Louisville radar (KLVX), 67 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 6:28 PM EDTTSTM WND DMGHenryville, INBROADCAST MEDIA RELAYED A REPORT OF AN OUTDOOR STORAGE BUILDING THAT WAS THROWN INTO A NEIGHBORS YARD IN HENRYVILLE.
Jun 16, 6:30 PM EDTTSTM WND DMG2 E Henryville, INLARGE TREE LIMB DOWN
Jun 16, 6:40 PM EDTTSTM WND GST 602 Se Henryville, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WUUS53 KLMK 162226
SVRLMK
INC019-162245-
/O.NEW.KLMK.SV.W.0263.120616T2226Z-120616T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
626 PM EDT SAT JUN 16 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 645 PM EDT

* AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR HENRYVILLE...MOVING
  NORTHEAST AT 10 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  OTISCO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A SUBSTANTIAL SHELTER. THIS STORM WILL PRODUCE A BURST
OF DAMAGING WINDS...LARGE HAIL...TORRENTIAL RAINS...AND FREQUENT
LIGHTNING. MINOR FLOODING IS POSSIBLE IN LOW SPOTS.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3860 8577 3855 8563 3849 8578 3854 8584
TIME...MOT...LOC 2226Z 220DEG 7KT 3854 8575
WIND...HAIL 60MPH 0.88IN

$$

SCHOETTMER
2 follow-up statements
075 
WWUS53 KLMK 162238
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
638 PM EDT SAT JUN 16 2012

INC019-162245-
/O.CON.KLMK.SV.W.0263.000000T0000Z-120616T2245Z/
CLARK IN-
638 PM EDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN CLARK COUNTY...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HENRYVILLE...MOVING NORTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  OTISCO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A SUBSTANTIAL SHELTER. THIS STORM HAS DEVELOPED VERY
QUICKLY...AND WILL PRODUCE A BURST OF DAMAGING WINDS AND LARGE HAIL.
TORRENTIAL RAINS ARE ALSO EXPECTED ALONG WITH FREQUENT LIGHTNING.
MINOR FLOODING IS POSSIBLE IN LOW SPOTS.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3860 8577 3855 8563 3849 8578 3854 8584
TIME...MOT...LOC 2239Z 220DEG 7KT 3856 8573
WIND...HAIL 60MPH 1.00IN

$$

SCHOETTMER
592 
WWUS53 KLMK 162246
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT SAT JUN 16 2012

INC019-162256-
/O.EXP.KLMK.SV.W.0263.000000T0000Z-120616T2245Z/
CLARK IN-
646 PM EDT SAT JUN 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLARK COUNTY HAS
EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

LAT...LON 3860 8577 3855 8563 3849 8578 3854 8584
TIME...MOT...LOC 2238Z 220DEG 7KT 3856 8573

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:12 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 16, 3:12 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT SAT JUN 16 2012

.Short Term (Tonight - Sunday Night)...
Issued at 306 PM EDT Sat June 16 2012

The chance for precipitation will remain the main challenge through
the short term period. This afternoon, multiple boundaries can be
seen on satellite and radar images. The most notable one is the
outflow boundary from this morning's convection. It is currently
stretched from Washington county in southern Indiana to Taylor
county in central Kentucky. Showers and thunderstorms should
continue to fire along this boundary this afternoon. However,
isolated to scattered storms could develop almost anywhere in the
unstable atmosphere.

The convection from this afternoon should wane after sunset. Will
dry out the forecast from 03-06Z. A weakening boundary from
convection firing across Missouri and Iowa this afternoon will move
into the area late tonight from the west. The most recent mesoscale
models suggest much of the convection with this system will have
dissipated by the time it reaches the forecast area. Another round
of storms then looks to develop in the afternoon across the northern
half of the forecast area as the cold front drops down from the
north. A few strong storms may develop tomorrow afternoon with gusty
winds and small hail. This convection may depend on cloud cover and
how widespread the morning showers and thunderstorms are, however.
Precipitation should move out Sunday night.

Temperatures will remain on the warm side through the short term.
Lows tonight and tomorrow night will be in the mid 60s to around 70.
Highs tomorrow will be in the mid to upper 80s. The coverage of
precipitation will likely have an effect on high temperatures
tomorrow, however.

.Long Term (Monday - Saturday)...
Issued at 300 PM EDT Sat Jun 16 2012

Monday through Wednesday...

At the start of the forecast period, all models agree that heights
aloft will build quickly resulting in the re-emergence of a large
dome of high pressure aloft across the Ohio Valley to mid Atlantic
states. Resulting warming aloft will suppress any convective storm
development, leaving a clear to partly cloudy sky with increasing
heat during the day. Afternoon highs Monday will be in the upper 80s
and lower 90s, with 90 to 95 Tuesday and Wednesday afternoons. By
Wednesday afternoon, an isolated thunderstorm or two could occur
over our eastern forecast area with slight moistening in the
atmosphere, but will keep forecast dry for now.

Thursday through Saturday...

The upper high will lose its grip on the Ohio Valley during this
period with upper heights lowering resulting in a little cooling
aloft. Models also suggest some moistening in the atmosphere around
back side of upper high. This should lead to at least isolated or
perhaps scattered thunderstorms on Thursday, mainly over eastern
half of forecast area, much of it diurnal in nature from morning
into the evening Thursday.

The retreating and weakening ridge will be replaced by increasing
westerly flow aloft as a strong shortwave progresses across the
north-central Plains and Upper Mississippi Valley. This system will
drive a cold front southeastward into the Ohio Valley Thursday night
and Friday. The front should have plentiful moisture and instability
to work with, so scattered to perhaps numerous thunderstorms should
occur along and ahead of the front on Friday. The front should push
through much of central Kentucky late Friday and Saturday. How far
south the front gets before stalling or washing out will be a
function of the strength of the parent shortwave as it progresses
eastward to our north. The strength of this system is tenuous at
this time, with some model discrepancy. This will also affect the
amount of post-frontal cooling next Saturday, with at least our
northern and eastern forecast area holding in the lower to mid 80s
for highs.

&&

.Aviation (18Z TAF Issuance)...
Issued at 105 PM EDT Sun Jun 16 2012

The main challenge this TAF period is the chances for precipitation
this afternoon and again late tonight into tomorrow morning. There
are some showers in the vicinity of LEX and SDF currently. At SDF
the air is fairly worked over, so it may be hard for any
thunderstorms to develop. The convection heading for LEX weakened as
well. For now, will keep VCSH in the TAFs for these sites, but will
watch closely for any thunderstorms. The chance for storms looks to
be even lower at BWG so will keep it dry for this afternoon.

Overnight a trough will approach and cross the region with a cold
front nearing tomorrow. Will insert VCSH once again for this time
period. Confidence for this system is too low and it is too far in
the future to include VCTS as the models are having a hard time even
with the ongoing precipitation.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......EER
Long Term........TWF
Aviation.........EER
Hazardous weather outlook, Jun 16, 3:36 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
336 PM EDT SAT JUN 16 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-171945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
336 PM EDT SAT JUN 16 2012 /236 PM CDT SAT JUN 16 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE
AFTERNOON AND INTO THIS EVENING IN THE WARM AND UNSTABLE
ATMOSPHERE. THESE SHOULD DIMINISH AROUND SUNSET. MORE
THUNDERSTORMS MAY MOVE IN LATE TONIGHT FROM THE WEST. ANY STORM
THAT DEVELOPS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL
AND DANGEROUS CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COMPLEX OF STORMS IS FORECAST TO CROSS THE AREA SUNDAY SOUTH OF A COLD
FRONT PASSING TO OUR NORTH. SCATTERED THUNDERSTORMS ARE EXPECTED
ON AND OFF THROUGHOUT THE DAY TAPERING OFF SUNDAY EVENING. THE
MAIN THREATS WITH THESE STORMS WILL BE HEAVY RAINFALL AND CLOUD TO
GROUND LIGHTNING. SOME OF THE STORMS SUNDAY AFTERNOON MAY BECOME
STRONG WITH GUSTY WINDS AND SMALL HAIL.

ISOLATED THUNDERSTORMS ARE POSSIBLE AGAIN OVER PARTS OF CENTRAL
KENTUCKY THURSDAY IN THE HEAT OF DAY. A BETTER CHANCE OF
THUNDERSTORMS WILL OCCUR FRIDAY AS A COLD FRONT APPROACHES FROM
THE NORTHWEST. THOSE STORMS MAY BE ACCOMPANIED BY GUSTY
WINDS...HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

EER/TWF

In the hours before

Special weather statement, Jun 16, 4:50 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
450 PM EDT SAT JUN 16 2012

KYC029-162120-
BULLITT KY-
450 PM EDT SAT JUN 16 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF SHEPHERDSVILLE  THIS STORM
WAS NEARLY STATIONARY.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...HALF INCH
HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF CENTRAL BULLITT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3808 8559 3800 8555 3795 8567 3805 8571
TIME...MOT...LOC 2050Z 227DEG 1KT 3802 8563

SCHOETTMER
Special weather statement, Jun 16, 5:26 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT SAT JUN 16 2012

KYC111-211-162155-
JEFFERSON KY-SHELBY KY-
526 PM EDT SAT JUN 16 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
30 TO 40 MPH WINDS...

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
COMPLEX OF STRONG THUNDERSTORMS NEAR JEFFERSONTOWN...AND MOVING
NORTHEAST AT 15 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY
WINDS OF AROUND 30 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  JEFFERSONTOWN...
  ANCHORAGE...
  MIDDLETOWN...
  FISHERVILLE...
  L S PARK...
  CONNER...
  SIMPSONVILLE AND FINCHVILLE...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
12 AND 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3816 8525 3813 8537 3815 8542 3813 8543
      3811 8544 3809 8552 3824 8564 3830 8548
      3829 8546 3830 8545 3830 8544
TIME...MOT...LOC 2125Z 241DEG 12KT 3819 8549

SCHOETTMER
Special weather statement, Jun 16, 6:04 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
604 PM EDT SAT JUN 16 2012

INC019-KYC111-162235-
CLARK IN-JEFFERSON KY-
604 PM EDT SAT JUN 16 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 30 TO 40 MPH WINDS...

AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JEFFERSONVILLE...AND MOVING NORTHEAST AT 10
MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...HALF INCH
HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  DOWNTOWN LOUISVILLE...
  JEFFERSONVILLE...
  OAK PARK...

THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
1 AND 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3835 8569 3827 8563 3825 8573 3829 8577
TIME...MOT...LOC 2203Z 244DEG 4KT 3828 8572

SCHOETTMER
Special weather statement, Jun 16, 6:17 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM EDT SAT JUN 16 2012

INC019-162245-
CLARK IN-
617 PM EDT SAT JUN 16 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF SCOTTSBURG...AND MOVING
NORTHEAST AT 10 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY
WINDS OF AROUND 30 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  OTISCO AND UNDERWOOD...
  HENRYVILLE...
  NEW MARKET...
  MARYSVILLE...

THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
19 AND 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3860 8566 3856 8557 3847 8570 3854 8586
      3856 8584 3856 8583 3858 8580 3859 8581
      3860 8579
TIME...MOT...LOC 2217Z 218DEG 8KT 3854 8575

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 6:17 PM EDTSpecial Weather StatementLMKClark28 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.